Show simple item record

dc.contributor.authorMETAL, ISRAEL
dc.date.accessioned2018-07-12T17:59:46Z
dc.date.available2018-07-12T17:59:46Z
dc.date.issued1976
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 37-10, Section: B, page: 5147.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7708895
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2389
dc.publisherProQuest Dissertations & Theses
dc.subjectPhysics.
dc.titleON THE CONFORMAL PROPAGATION OF INTERACTING MASSLESS SCALAR FIELDS FROM THE NULL CONE AT INFINITY
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record